# SDR QXEA0102159

- Difficulty date: December 18, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LAVATORY AFT WALL VERTICAL SUPPORT CHANNEL THAT IS RIVETED TO REAR PRESSURE BULKHEAD FRAME 17065 IS CRACKED AROUND TWO RIVETS.  REPAIRED IAW FOKKER SRM 53-01-00, PAGE 3, PARAGRAPH 3C AND SRM 51-31-01, PAGES 1 THRU 17.
